Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 34, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Jul 26, 2021, 9:43 PM CDT for Gogebic County, Ontonagon County, Michigan. It was in force for 47 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2021, 9:43 PM CDT (02:43 UTC)
- Expired
- Jul 26, 2021, 10:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Gogebic County, MI, Ontonagon County, MI
The radar
The Marquette radar (KMQT), 137 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 9:45 PM CDT | TSTM WND DMG | 5 Nw Marenisco, MI | U.S. NATIONAL FOREST SERVICE RANGERS FROM THE OTTAWA NATIONAL FOREST REPORTED SIGNIFICANT TREE DAMAGE ALONG FOREST SERVICE ROAD 9300 AND WOLF MOUNTAIN ROAD IN THE OTTAWA NATIONAL FOREST. WIND GUSTS IN MARENISCO WERE ESTIMATED UP TO 90MPH DURING THIS EVENT. DEL |
| Jul 26, 9:45 PM CDT | TSTM WND DMG | 6 Ese Wakefield, MI | U.S. NATIONAL FOREST SERVICE RANGERS FROM THE OTTAWA NATIONAL FOREST REPORTED SIGNIFICANT TREE DAMAGE ALONG THE GREAT LAKES ROAD APPROX. 5 MILES NORTHWEST OF MARENISCO IN THE OTTAWA NATIONAL FOREST. WIND GUSTS IN MARENISCO WERE ESTIMATED UP TO 90MPH DURING THI |
| Jul 26, 9:50 PM CDT | TSTM WND DMG | 2 Se Marenisco, MI | U.S. NATIONAL FOREST SERVICE RANGERS REPORTED DOWNED AND UPROOTED TREES AT THE ACCESS ROAD INTO THE OTTAWA NATIONAL FOREST BOBCAT LAKE CAMPGROUND LOCATED TO THE SOUTHEAST OF MARENSICO. FOREST SERVICE PERSONNEL CLEARED TREES AS CAMPERS WERE TEMPORARILY STRANDED |
| Jul 26, 9:50 PM CDT | TSTM WND DMG | 4 W Marenisco, MI | U.S. NATIONAL FOREST SERVICE RANGERS FROM THE OTTAWA NATIONAL FOREST REPORTED DOWNED AND UPROOTED TREES ALONG U.S. FOREST SERVICE ROAD 8190 OR DUNHAM ROAD LOCATED WEST OF MARENISCO. U.S. FOREST SERVICE PERSONNEL CLEARED TREES AND REGRADED THE ROAD AS THE ROAD |
| Jul 26, 9:50 PM CDT | TSTM WND DMG | Marenisco, MI | MARENISCO TOWNSHIP FIRE DEPARTMENT REPORTED SIGNIFICANT ROOF DAMAGE AT A NEWLY BUILT GARAGE STRUCTURE AT THE CORNER OF HALL AND MILL STREETS IN MARENISCO. OVER A QUARTER OF THE METAL ROOF AND DECKING WAS STRIPPED BACK AND TORN FROM THE ROOF TRUSSES. DAMAGE WAS |
| Jul 26, 9:50 PM CDT | TSTM WND DMG | Marenisco, MI | MULTIPLE REPORTS OF TREES DOWN, SEVERAL ROAD CLOSURES, AND NUMEROUS POWER OUTAGES NEAR MARENISCO. TIME ESTIMATED WITH RADAR. |
| Jul 26, 9:50 PM CDT | TSTM WND DMG | Marenisco, MI | A PRELIMINARY DAMAGE SURVEY FOUND STRAIGHT LINE WIND DAMAGE IN THE TOWN OF MARENISCO WITH ESTIMATED WIND SPEEDS UP TO 90 MPH. SOME STRUCTURAL DAMAGE WAS FOUND, BUT MOST DAMAGE WAS UPROOTED OR SNAPPED TREES. A CONTINUOUS SWATH OF STRAIGHT LINE WIND DAMAGE START |
| Jul 26, 10:01 PM CDT | TSTM WND GST 41 | 6 Ese Wakefield, MI | MESONET STATION WKFM4 6 ESE WAKEFIELD. |
| Jul 26, 10:37 PM CDT | TSTM WND GST 43 | Watersmeet, MI | MESONET STATION WMTM4 WATERSMEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 591 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 2073 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
394
WUUS53 KMQT 270243
SVRMQT
MIC053-131-270330-
/O.NEW.KMQT.SV.W.0034.210727T0243Z-210727T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
1043 PM EDT Mon Jul 26 2021
The National Weather Service in Marquette has issued a
* Severe Thunderstorm Warning for...
Southern Gogebic County in western Upper Michigan...
Southwestern Ontonagon County in western Upper Michigan...
* Until 1130 PM EDT/1030 PM CDT/.
* At 1042 PM EDT/942 PM CDT/, a severe thunderstorm was located near
Marenisco, or 22 miles east of Ironwood, moving southeast at 65
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Watersmeet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4662 8948 4625 8898 4614 8899 4611 8903
4615 8912 4634 9009
TIME...MOT...LOC 0242Z 315DEG 58KT 4645 8967
HAIL...0.75IN
WIND...60MPH
$$
BW1 follow-up statement
074
WWUS53 KMQT 270306
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
1106 PM EDT Mon Jul 26 2021
MIC053-131-270330-
/O.CON.KMQT.SV.W.0034.000000T0000Z-210727T0330Z/
Gogebic MI-Ontonagon MI-
1106 PM EDT Mon Jul 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
EDT/1030 PM CDT/ FOR SOUTHEASTERN GOGEBIC AND SOUTHERN ONTONAGON
COUNTIES...
At 1106 PM EDT/1006 PM CDT/, a severe thunderstorm was located 11
miles southeast of Marenisco, or 30 miles north of Eagle River,
moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Watersmeet, Paulding, Tamarack Lake, Thousand Island Lake and Pomeroy
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4626 8968 4645 8925 4644 8923 4625 8898
4614 8899 4611 8903 4615 8912
TIME...MOT...LOC 0306Z 315DEG 32KT 4631 8948
HAIL...0.75IN
WIND...60MPH
$$
BWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 5:31 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jul 26, 5:31 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion National Weather Service Marquette MI 631 PM EDT Mon Jul 26 2021 .SHORT TERM...(This evening through Tuesday) Issued at 401 PM EDT MON JUL 26 2021 WV imagery and RAP analysis indicated a wnw mid/upper level flow through the northern Great Lakes between a trough through Hudson Bay into the ne CONUS and a ridge from the Great Basin into the Western Plains. An upstream shortwave trough located over the Northern Plains has initiated convection early this afternoon along an instability gradient north of KINL into the arrowhead of MN southern Saskatchewan and into ne WI. Otherwise, weak sfc high pressure has kept conditions dry thus far across Upper Mi with interior temp readings well into the 80s under partly cloudy skies. Not great agreement or continuity with the CAMs solutions, although most solutions maintain generally dry conditions with cap of up to 100 j/kg of CIN into the early evening hours. Consensus of CAMs solutions shows CIN and weak cap gradually eroding as main shortwave from the northern Plains moves overhead by late evening/early overnight with more robust convection initiating in the western cwa between 9 and 11 pm and then spreading south and east through the late evening and early overnight hours. MUCAPE values of 1000-1500 j/kg along with deep layer shear of 45-50 kts oriented warm frontal boundary along or just south of the WI border should result in organized convection becoming more linear with time late evening into overnight hours. Given instability and strong shear...SPC day1 convective outlook has much of the west half of the U.P. under a slight risk of severe storms and the east half under a marginal risk. Main threat from severe storms will be large hail and damaging winds. Would suspect organized convective storms or any developing bowing segments to turn more south with time later tonight following the better instability gradient. Any remaining storms should diminish and move out late tonight as the shortwave exits to the se. Tuesday, frontal boundary lingers along south central portions of the U.P. and a few of the model soundings show building instability through the day and pooling of higher mid 60s dewpoints along the boundary. A few of the CAMs try to initiate convection over the south central U.P. but I have a hard time believing this will happen as mid-level ridge heights will be building through the day and drying/subsidence occurring at mid-levels. Soundings also show a pretty substantial cap that would have to be overcome so expect dry conditions should be the rule across the cwa. With relatively high dewpoints still in place, expect there could be diurnal cu over the interior. With 850mb temps ranging from 12-13c east to around 15c west, expect max temps ranging from the lower 70s along the Lake Superior shoreline to the upper 70s to around 80s over interior locations. .LONG TERM...(Tuesday night through Monday) Issued at 328 PM EDT MON JUL 26 2021 The next time period to watch will be Wednesday as another shortwave rides around the periphery of the upper ridge centered over the Central Plains. For this next feature, timing has it coming across portions of Upper Michigan at the height of daytime heating, which could easily enhance the severity potential if other parameters come together. Given this consideration, there are indications that Wednesday's event could be the bigger one to watch given that 0-6km bulk shear, instability, moisture content, and so forth all seem supportive for a severe event. Then the question becomes track and placement, which is lower confidence as it is still two days out. Some models have the main convective complex primarily crossing WI while others, such as the NAM, are much further north, cutting right through the heart of the U.P., which isn't unreasonable given the expectation of the upper ridge meandering to the ENE by then. Stay tuned. Once that convection clears out, expect a brief quiet weather period on Thursday as surface high pressure stops by. As the aforementioned upper ridge breaks down late in the week, this will open the door for an upper trough to sink down across Ontario by early next weekend, accompanied by another chance for showers and thunderstorms. Surface high pressure under meridional flow then looks to build in toward the end of the weekend into early next week. As previously discussed, temperatures continue to look on track to run near to above normal for the long-term period. Highs each day will generally run in the 70s and 80s, with lows ranging from the 40s in the interior behind a fropa Thursday night into Friday morning and then again over the weekend, and 50s and 60s elsewhere/otherwise. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 631 PM EDT MON JUL 26 2021 VFR conditions are expected through most of the period. Showers and thunderstorms are expected to develop or move into the region this evening and continue overnight. There is the potential for strong wind gusts with some of the storms and also some MVFR conditions as well. However, confidence is limited with the timing/coverage of the storms. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 401 PM EDT MON JUL 26 2021 Winds are expected to be 20 kts or less through much of the fcst period. A seasonably strong cold frontal passage Wed night could generate north to northwesterly gusts up to 20-25 knots behind the front on Thursday, highest over the east half. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...Voss LONG TERM...lg AVIATION...07 MARINE...Voss
Hazardous weather outlook, Jul 26, 3:21 PM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 421 PM EDT Mon Jul 26 2021 MIZ001>007-009>014-084-085-272030- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 421 PM EDT Mon Jul 26 2021 /321 PM CDT Mon Jul 26 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Tonight Strong to potentially severe thunderstorms will be possible tonight. Primary hazards in any of the strongest thunderstorms that occur will be damaging winds, large hail, and heavy downpours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms will be possible Wednesday into early Thursday. Primary hazards in any of the strongest thunderstorms that occur will be gusty winds, hail, and heavy downpours. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to submit reports to the National Weather Service in Marquette. The public may also submit reports on our webpage, Facebook page, or on Twitter using #906wx. LSZ162-240>251-263>267-272030- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 421 PM EDT Mon Jul 26 2021 /321 PM CDT Mon Jul 26 2021/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Tonight Strong to potentially severe thunderstorms will be possible tonight. Primary hazards in any of the strongest thunderstorms that occur will be damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms will be possible Wednesday into early Thursday. Primary hazards in any of the strongest thunderstorms that occur will be gusty winds and hail. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to submit reports to the National Weather Service in Marquette. The public may also submit reports on our webpage, Facebook page, or on Twitter using #906wx. LMZ221-248-250-272030- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 421 PM EDT Mon Jul 26 2021 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight Strong to potentially severe thunderstorms will be possible tonight. Primary hazards in any of the strongest thunderstorms that occur will be damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms will be possible Wednesday into early Thursday. Primary hazards in any of the strongest thunderstorms that occur will be gusty winds and hail. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to submit reports to the National Weather Service in Marquette. The public may also submit reports on our webpage, Facebook page, or on Twitter using #906wx. lg
In the hours before
Special weather statement, Jul 26, 6:47 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Marquette MI
647 PM CDT Mon Jul 26 2021
MIZ011-012-270030-
Dickinson MI-Menominee MI-
647 PM CDT Mon Jul 26 2021
...SPECIAL WEATHER STATEMENT...
At 647 PM CDT, Doppler radar was tracking a strong thunderstorm near
Foster City, or 15 miles northeast of Iron Mountain, moving east at
25 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
This strong thunderstorm will be near...
La Branche around 725 PM CDT.
Other locations impacted by this storm include Spalding and Hardwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4585 8792 4602 8782 4593 8736 4590 8736
4568 8749
TIME...MOT...LOC 2347Z 292DEG 21KT 4591 8777
07Special weather statement, Jul 26, 7:58 PM CDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Marquette MI 858 PM EDT Mon Jul 26 2021 MIZ013-270130- Delta MI- 858 PM EDT Mon Jul 26 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DELTA COUNTY UNTIL 930 PM EDT... At 857 PM EDT, Doppler radar was tracking a strong thunderstorm near Escanaba, moving east at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Escanaba, Gladstone, Nahma, Fayette, Bark River, Hyde, Schaeffer, Stonington and Nahma Junction. LAT...LON 4571 8731 4582 8732 4591 8662 4566 8663 TIME...MOT...LOC 0057Z 267DEG 27KT 4576 8722 EK/07
Special weather statement, Jul 26, 9:01 PM CDT, 42 minutes before
Special Weather Statement National Weather Service Marquette MI 1001 PM EDT Mon Jul 26 2021 MIZ002-003-084-270230- Ontonagon MI-Houghton MI-Southern Houghton MI- 1001 PM EDT Mon Jul 26 2021 ...SPECIAL WEATHER STATEMENT... At 1000 PM EDT, Doppler radar was tracking a strong thunderstorm near Mass City, or 12 miles east of Ontonagon, moving southeast at 25 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Mass City, Nisula, Greenland, Alston and Bob Lake. LAT...LON 4681 8919 4692 8906 4678 8868 4658 8889 TIME...MOT...LOC 0200Z 309DEG 22KT 4683 8906 EK/07
Special weather statement, Jul 26, 9:05 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Marquette MI
1005 PM EDT Mon Jul 26 2021
MIZ002-009-270230-
Ontonagon MI-Gogebic MI-
1005 PM EDT Mon Jul 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR GOGEBIC AND ONTONAGON COUNTIES
UNTIL 1030 PM EDT/930 PM CDT/...
At 1004 PM EDT/904 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from Silver City to 10 miles
northeast of Saxon. Movement was southeast at 55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Ironwood, Ontonagon, Bessemer, Wakefield, Marenisco, Hurley,
Bergland, Rockland, Bruce Crossing, Northern Lake Gogebic, Silver
City, Norwich, Presque Isle Reservoir, Lake Gogebic State Park, Clark
Lake, Ewen, Thomaston, Little Girls Point, Copper Peak and Victoria
Dam.
LAT...LON 4691 8932 4664 8898 4659 8899 4640 8932
4630 8992 4631 9000 4635 9011 4650 9022
4651 9028 4652 9028 4661 9039
TIME...MOT...LOC 0204Z 316DEG 48KT 4684 8955 4662 9026
EK/07Special weather statement, Jul 26, 9:36 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Marquette MI
1036 PM EDT Mon Jul 26 2021
MIZ002-004-009-010-084-270300-
Ontonagon MI-Baraga MI-Gogebic MI-Southern Houghton MI-Iron MI-
1036 PM EDT Mon Jul 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IRON...EAST CENTRAL
GOGEBIC...SOUTHWESTERN HOUGHTON...SOUTHWESTERN BARAGA AND SOUTHERN
ONTONAGON COUNTIES UNTIL 1100 PM EDT/1000 PM CDT/...
At 1036 PM EDT/936 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Alberta to Northern
Lake Gogebic. Movement was southeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Covington, Bergland, Kenton, Bruce Crossing, Paulding, Alberta,
Northern Lake Gogebic, Sidnaw, U.S. 141 between Covington and Amasa,
Norwich, Canyon Falls, Trout Creek, King Lake, Watton, Victoria Dam,
Echo Lake, Bond Falls, Bob Lake, Ewen and Merriweather.
LAT...LON 4643 8812 4632 8936 4659 8972 4669 8944
4673 8848
TIME...MOT...LOC 0236Z 309DEG 27KT 4667 8853 4655 8962
EK/07The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:12 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Menominee | 33 min |
| Jul 26, 7:42 PM CDT | Severe Thunderstorm Warning | MQT | Delta, Menominee | 33 min |
| Jul 26, 7:58 PM CDT | Special Weather Statement | MQT | Delta | 32 min |
| Jul 26, 8:13 PM CDT | Special Marine Warning | MQT | 62 min | |
| Jul 26, 9:01 PM CDT | Special Weather Statement | MQT | Ontonagon | 29 min |
| Jul 26, 9:05 PM CDT | Special Weather Statement | MQT | Gogebic, Ontonagon | 25 min |
| Jul 26, 9:12 PM CDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 33 min |
| Jul 26, 9:36 PM CDT | Special Weather Statement | MQT | Ontonagon | 24 min |
| Jul 26, 9:42 PM CDT | Severe Thunderstorm Warning | MQT | Baraga, Houghton, Iron | 33 min |
| Jul 26, 10:08 PM CDT | Special Weather Statement | MQT | Iron | 52 min |
| Jul 26, 10:26 PM CDT | Severe Thunderstorm Warning | MQT | Gogebic, Iron | 49 min |
| Jul 26, 10:53 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Iron | 52 min |
| Jul 26, 10:55 PM CDT | Special Weather Statement | MQT | Delta | 35 min |
| Jul 26, 11:03 PM CDT | Special Weather Statement | MQT | Dickinson | 57 min |
| Jul 26, 11:43 PM CDT | Severe Thunderstorm Warning | MQT | Delta, Dickinson, Marquette, Menominee | 32 min |
| Jul 26, 11:47 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Menominee | 43 min |
| Jul 27, 12:09 AM CDT | Severe Thunderstorm Warning | MQT | Delta, Menominee | 51 min |
| Jul 27, 12:11 AM CDT | Special Marine Warning | MQT | 64 min | |
| Jul 27, 12:23 AM CDT | Special Weather Statement | MQT | Menominee | 52 min |
| Jul 27, 12:25 AM CDT | Special Marine Warning | MQT | 42 min | |
| Jul 27, 12:42 AM CDT | Special Marine Warning | MQT | 63 min | |
| Jul 27, 12:49 AM CDT | Special Weather Statement | MQT | Schoolcraft | 56 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.